# SDR GAIA00115

- Difficulty date: March 21, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N902RF
- Make and model: Boeing 727225
- Aircraft serial: 22549
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1850 - SEA-FWA - DURING CRUISE, THE NR 3 ENGINE FIRE DETECTION LOOP ILLUMINATED.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT FWA.  REPOSITIONED NR 3 ENGINE FIRE DETECTION LOOP.  OPERATIONALLY CHECKED SYSTEM GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
